# SDR DALA2022101406665

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 7,270 hours, 3,346 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING DAMAGE IN AREA OF BALL VALVE AT LAV WASTE BOX. ON OUTER SURFACE. "M". SUMMARY SEE NR FOR ADDITIONAL INFORMATION 067-0001:3832-01114-01 /002 00242 REPAIRED PER PRI 602444-14 REV 0, REV 1, REV 2, REV 3 AND ER/A 602444-14AD REV ORIGINAL SECTION I: TIME LIMITED REPAIR. (LP# 2449562)
